大連理工大學博士生導師王毅教授簡介

大連理工大學博士生導師王毅教授研究方向Combinatorics

基本概況
姓名: 王毅 性別:
出生年月: 院系: 應用數學系
職稱: 教授 類別: 博士生導師
專業: 基礎數學,
研究: Combinatorics
簡介:

  主要學歷及工作經歷:
  Curriculum Vitae:
  1988.6-Present, Full Professor, Associate Professor, Instructor at DUT
  1983.8-1988.5, Assistant Engineer at Beijing Electric Power Science Research Institute
  2003.3-2006.2, Postdoc, Institute of Mathematics, Academia Sinica, Taipei
  2000.9-2002.8, Postdoc, Nanjing University
  1995.9-1999.11, Ph.D., Dalian University of Technology (Advisor: Leetsch Charles Hsu 徐利治)
  1979.9-1983.7, B.S., Department of Applied Mathematics, Dalian University of Technology
  研究領域(研究課題):
  Research Interests:
  Combinatorial Identities and Inequalities;
  Extremal Set Theory;
  Sperner Theory in Posets;
  Total Positivity;
  Combinatorial Number Theory?
  指導碩、博士生研究方向:
  Combinatorics

  主要學歷及工作經歷:
  Curriculum Vitae:
  1988.6-Present, Full Professor, Associate Professor, Instructor at DUT
  1983.8-1988.5, Assistant Engineer at Beijing Electric Power Science Research Institute
  2003.3-2006.2, Postdoc, Institute of Mathematics, Academia Sinica, Taipei
  2000.9-2002.8, Postdoc, Nanjing University
  1995.9-1999.11, Ph.D., Dalian University of Technology (Advisor: Leetsch Charles Hsu 徐利治)
  1979.9-1983.7, B.S., Department of Applied Mathematics, Dalian University of Technology
  研究領域(研究課題):
  Research Interests:
  Combinatorial Identities and Inequalities;
  Extremal Set Theory;
  Sperner Theory in Posets;
  Total Positivity;
  Combinatorial Number Theory
  指導碩、博士生研究方向:
  Combinatorics

獎項:

  主要學歷及工作經歷:
  Curriculum Vitae:
  1988.6-Present, Full Professor, Associate Professor, Instructor at DUT
  1983.8-1988.5, Assistant Engineer at Beijing Electric Power Science Research Institute
  2003.3-2006.2, Postdoc, Institute of Mathematics, Academia Sinica, Taipei
  2000.9-2002.8, Postdoc, Nanjing University
  1995.9-1999.11, Ph.D., Dalian University of Technology (Advisor: Leetsch Charles Hsu 徐利治)
  1979.9-1983.7, B.S., Department of Applied Mathematics, Dalian University of Technology
  研究領域(研究課題):
  Research Interests:
  Combinatorial Identities and Inequalities;
  Extremal Set Theory;
  Sperner Theory in Posets;
  Total Positivity;
  Combinatorial Number Theory?
  指導碩、博士生研究方向:
  Combinatorics

  主要學歷及工作經歷:
  Curriculum Vitae:
  1988.6-Present, Full Professor, Associate Professor, Instructor at DUT
  1983.8-1988.5, Assistant Engineer at Beijing Electric Power Science Research Institute
  2003.3-2006.2, Postdoc, Institute of Mathematics, Academia Sinica, Taipei
  2000.9-2002.8, Postdoc, Nanjing University
  1995.9-1999.11, Ph.D., Dalian University of Technology (Advisor: Leetsch Charles Hsu 徐利治)
  1979.9-1983.7, B.S., Department of Applied Mathematics, Dalian University of Technology
  研究領域(研究課題):
  Research Interests:
  Combinatorial Identities and Inequalities;
  Extremal Set Theory;
  Sperner Theory in Posets;
  Total Positivity;
  Combinatorial Number Theory
  指導碩、博士生研究方向:
  Combinatorics

論文:

  出版著作和論文:
  Selected Papers:
  On the log-convexity of combinatorial sequences (with L. Liu), Advances in Applied Mathematics (2007), doi:10.1016/j.aam.2006.11.002.[Ranked 7th among the most downloaded articles during Jan.-Mar. in 2007]
  A unified approach to polynomial sequences with only real zeros (with L. Liu), Advances in Applied Mathematics, 38/4(2007), 542-560. [Ranked 7th among the most downloaded articles during Oct.-Dec. in 2006]
  Log-concavity and LC-positivity (with Y.-N. Yeh), Journal of Combinatorial Theory Ser.A, 114/2(2007), 195-210.[Ranked 1st among the most downloaded articles during Oct.-Dec. in 2006]
  Polynomials with real zeros and Polya frequency sequences (with Y.-N. Yeh), Journal of Combinatorial Theory Ser.A, 109/1(2005), 63-74.  [Ranked 6th among the most downloaded articles during Jan.-Mar. in 2005]
  Proof of a conjecture on unimodality (with Y.-N. Yeh), European Journal of Combinatorics, 26/5(2005), 617-627.[Ranked 1st among the most downloaded articles during Jan.-Mar. in 2005]
  Nested chain partitions of LYM posets, Discrete Applied Mathematics, 145/3(2005), 493-497.
  Linear transformations preserving log-concavity, Linear Algebra and Its Applications, 359(2003), 161-167.
  A simple proof of a conjecture of Simion, Journal of Combinatorial Theory Ser.A, 100/2(2002), 399-402.
  Proof of a conjecture of Ehrenborg and Steingrimsson on excedance statistic,European Journal of Combinatorics, 23/3(2002), 355-365.
  Notes on Chvatal's conjecture, Discrete Mathematics, 247(2002), 255-259.
  Strong Sperner property of the subgroup lattice of an abelian p-group (with J. Wang), Sc...[詳細]

  出版著作和論文:
  Selected Papers:
  On the log-convexity of combinatorial sequences (with L. Liu), Advances in Applied Mathematics (2007), doi:10.1016/j.aam.2006.11.002.[Ranked 7th among the most downloaded articles during Jan.-Mar. in 2007]
  A unified approach to polynomial sequences with only real zeros (with L. Liu), Advances in Applied Mathematics, 38/4(2007), 542-560. [Ranked 7th among the most downloaded articles during Oct.-Dec. in 2006]
  Log-concavity and LC-positivity (with Y.-N. Yeh), Journal of Combinatorial Theory Ser.A, 114/2(2007), 195-210.[Ranked 1st among the most downloaded articles during Oct.-Dec. in 2006]
  Polynomials with real zeros and Polya frequency sequences (with Y.-N. Yeh), Journal of Combinatorial Theory Ser.A, 109/1(2005), 63-74.  [Ranked 6th among the most downloaded articles during Jan.-Mar. in 2005]
  Proof of a conjecture on unimodality (with Y.-N. Yeh), European Journal of Combinatorics, 26/5(2005), 617-627.[Ranked 1st among the most downloaded articles during Jan.-Mar. in 2005]
  Nested chain partitions of LYM posets, Discrete Applied Mathematics, 145/3(2005), 493-497.
  Linear transformations preserving log-concavity, Linear Algebra and Its Applications, 359(2003), 161-167.
  A simple proof of a conjecture of Simion, Journal of Combinatorial Theory Ser.A, 100/2(2002), 399-402.
  Proof of a conjecture of Ehrenborg and Steingrimsson on excedance statistic,European Journal of Combinatorics, 23/3(2002), 355-365.
  Notes on Chvatal's conjecture, Discrete Mathematics, 247(2002), 255-259.
  Strong Sperner property of the subgroup lattice of an abelian p-group (with J. Wang), Science in China Ser.A, 43/7(2000), 693-702.
  Notes on a conjecture of Singmaster (with L. C. Hsu and P. J.-S. Shiue), The Fibonacci Quarterly, 33/5(1995), 392--397.

項目: